Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 207, NWS State College, PA

July 29, 2007Franklin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 29, 2007, 6:16 PM EDT for Franklin County, Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2007, 6:16 PM EDT (22:16 UTC)
Expired
Jul 29, 2007, 7:15 PM EDT
In force
59 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Franklin County, PA

The radar

The Sterling radar (KLWX), 107 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 7:00 PM EDTHAIL 1Greencastle, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 292216
SVRCTP
PAC055-292315-
/O.NEW.KCTP.SV.W.0207.070729T2216Z-070729T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT SUN JUL 29 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 715 PM EDT

* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FORT LOUDON...OR 9 MILES NORTHWEST OF GREENCASTLE. THIS STORM WAS
  NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. THOMAS AROUND 635 PM EDT...
  FORT LOUDON AROUND 715 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 0 AND 19.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4002 7786 3986 7797 3970 7770 3994 7753

$$

FORECASTER: DANGELO
1 follow-up statement
000 
WWUS51 KCTP 292227
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT SUN JUL 29 2007

PAC055-292315-
/O.CON.KCTP.SV.W.0207.000000T0000Z-070729T2315Z/
FRANKLIN PA-
627 PM EDT SUN JUL 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR FRANKLIN COUNTY...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FORT LOUDON...OR 8 MILES WEST OF CHAMBERSBURG. THE THIS 
STORM WAS MOVING VERY SLOWLY NORTH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. THOMAS AROUND 650 PM EDT...
  FORT LOUDON AROUND 700 PM EDT...
  FANNETTSBURG AND UPPER STRASBURG AROUND 715 PM EDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4014 7781 3986 7797 3973 7789 3970 7770
      3994 7753

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:59 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 29, 3:59 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT SUN JUL 29 2007

.SYNOPSIS...
THE LARGE SCALE FRONTAL AND MOISTURE BOUNDARY THAT HAS BROUGHT
CONSIDERABLE SHOWER ACTIVITY SHOULD PUSH TO OUR EAST OVER THE NEXT
24 TO 36 HOURS. NORTHWEST FLOW ALOFT AND ANTICYCLONIC CONDITIONS TO
OUR NORTH WHICH SHOULD HELP LOWER MOISTURE AND REDUCE THE SHOWER
ACTIVITY. A SECONDARY FRONTAL SYSTEM COULD BRING MORE DRIER AIR INTO
THE REGION LATER IN THE WEEK ALONG ABOUT SATURDAY.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD PUSH TO THE
SOUTH AND EAST. THESE SLOW MOVING STORMS MAY PRODUCE LOCALLY HEAVY
RAINFALL AND FEW COULD PRODUCE GUSTY WINDS THIS EVENING. MOST OF THE
ACTIVITY SHOULD PUSH OUT OF SOUTHERN AND EASTERN AREAS LATER THIS
EVENING. THE NORTHERN AREAS SHOULD REMAIN RAIN FREE THIS EVENING.

PATCHY HAZE AND PATCHY FOG WILL DEVELOP OVERNIGHT. DENSER IN AREAS
OF RAINFALL THIS AFTERNOON.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE FOG AND HAZE WILL TAKE AWHILE TO BURN OFF MONDAY AM. BUT IT
SHOULD BURN OFF WITH TIME LEAVING SOME AREAS WITH HAZE. MODELS
SUGGEST SOME CAPE AND POTENTIAL FOR SHOWERS AND THUNDERSTORMS THOUGH
THE LOW-LEVEL BOUNDARY SHOULD BE TO OUR EAST AND THUS THE FOCUS FOR
STORMS WILL BE LOWER THAN TODAY.  DRY AIR AND COOLER TEMPERATURES
SHOULD KEEP POPS LOW IN NORTHERN AND WESTERN AREAS OF THE AREA.BEST
CHANCE WILL BE IN EAST/SOUTHEAST.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
PWATS RETURN TO NORMAL ON TUESDAY AS SFC HI PRES /LOCATED
DOWNSTREAM OF PLAINS MID/UPR LVL RIDGE AXIS/ SLIDES EWD FROM THE
UPR OH VLY. BY THIS TIME...HPC SFC PROGS SHOW THE FRONTAL BNDRY
WASHING OUT ALONG THE MID ATLANTIC COAST. SEASONABLY WARM AND DRY
CONDITIONS SHOULD PERSIST FOR THE REMAINDER OF THE WORK WEEK. NO
POPS IN THE FCAST THRU THUR...WHICH AGREES WITH THE LATEST
MODELS/EPS.

SFC RIDGE AXIS IS FCAST TO CROSS THE REGION ON THUR WITH RETURN
FLOW SETTING UP FROM THE SW. GEFS INDICATES ABOVE NORMAL HEIGHTS
AND 850MB TEMPS EXTENDING FROM THE UPPER PLAINS AND INTO THE
NORTHEAST BY THIS TIME...SUPPORTING TEMPS AOA NORMAL. HPC SFC
PROGS SHOW A WEAKENING CLD FNTL BNDRY DROPPING SWD TOWARD NRN PA
FRI-SAT...WHICH MAY ACT AS MORE OF A FOCUS FOR SHRA/TSRA ACTIVITY.
HOWEVER...TIMING WILL CERTAINLY NEED TO BE RESOLVED AS STILL LOTS
OF UNCERTAINTY THIS FAR OUT.

MANUAL BLEND OF ENS MOS/GMOS/HPC RESULTED IN LITTLE CHANGE TO
PREVIOUS LONG RANGE FCAST.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THUNDERSTORMS OVER CENTRAL AND SOUTHERN SECTIONS WILL CREATE
MVFR AND IFR CONDITIONS ALONG WITH LOCALLY STRONG GUSTY WINDS.
THESE STORMS SHOULD DISSIPATE LATER THIS EVENING. TO THE NORTH AND
WEST MOSTLY VFR CONDITIONS...LOWER IN HAZE TO MVFR.

MVFR AND IFR CONDITIONS IN FOG AND HAZE OVERNIGHT ARE EXPECTED.
AFTERNOON THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY.

IMPROVING CONDITIONS ARE EXPECTED TUES-THURSDAY AS DRY AIR MOVES IN
AND VFR CONDITIONS WILL DOMINATED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...STEINBUGL
AVIATION...GRUMM
Hazardous weather outlook, Jul 29, 4:45 AM EDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 AM EDT SUN JUL 29 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-300845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
445 AM EDT SUN JUL 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL FORM TODAY IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST PENNSYLVANIA. A FEW OF
THESE STORMS COULD BECOME SEVERE THIS AFTERNOON ACROSS THE LOWER
SUSQUEHANNA VALLEY. LARGE HAIL...DAMAGING WIND GUSTS AND EXCESSIVE
RAINFALL ARE POSSIBLE IN A FEW ISOLATED SPOTS ACROSS THIS AREA
BETWEEN LATE MORNING AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 29, 5:15 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT SUN JUL 29 2007

PAZ036-063-292145-
CUMBERLAND-FRANKLIN-
515 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
SOUTHWESTERN CUMBERLAND COUNTIES...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF SHIPPENSBURG.  THIS STORM IS
NEARLY STATIONARY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR SHIPPENSBURG AROUND 545 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 16 AND 31.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.

FORECASTER: DANGELO
Special weather statement, Jul 29, 5:40 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
540 PM EDT SUN JUL 29 2007

PAZ036-063-292215-
CUMBERLAND-FRANKLIN-
540 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
SOUTHWESTERN CUMBERLAND COUNTIES...

AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF SHIPPENSBURG.  THIS STORM IS
MOVING ONLY SLOWLY NORTH AND WEST...TOWARD SHIPPENSBURG.

VERY HEAVY RAIN IS LIKELY...AND WIND GUSTS TO 50 MPH AND SMALL HAIL
ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR SHIPPENSBURG AROUND 550 PM AND ORRSTOWN
AROUND 615 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 17 AND 32.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.

FORECASTER: DANGELO
Special weather statement, Jul 29, 5:48 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
548 PM EDT SUN JUL 29 2007

PAZ058-292230-
SCHUYLKILL-
548 PM EDT SUN JUL 29 2007

...STRONG THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
SHENANDOAH TO 9 MILES SOUTH OF SHAMOKIN.  THESE STORMS ARE NEARLY
STATIONARY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR ASHLAND AROUND 555 PM...TOWER CITY AROUND
625 PM AND GIRARDVILLE AROUND 630 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 107 AND 138.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.

FORECASTER: DANGELO
Special weather statement, Jul 29, 5:54 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
554 PM EDT SUN JUL 29 2007

PAZ057-292300-
DAUPHIN-
554 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DAUPHIN COUNTY...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF SHAMOKIN...NEAR GRATZ AND
TOWER CITY.  THIS STORM IS MOVING SLOWLY SOUTHWEST.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR PILLOW AROUND 635 PM...GRATZ AROUND 640 PM
AND WICONISCO AND LYKENS AROUND 700 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209.

FORECASTER: DANGELO
Special weather statement, Jul 29, 6:06 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT SUN JUL 29 2007

PAZ036-292230-
FRANKLIN-
606 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN COUNTY...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF CHAMBERSBURG.  THIS STORM IS
NEARLY STATIONARY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR FORT LOUDON AROUND 630 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 12 AND 14.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.

FORECASTER: DANGELO
Local storm report, Jul 29, 6:10 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT SUN JUL 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             SHAMOKIN                40.79N 76.55W
07/29/2007  E0.88 INCH       NORTHUMBERLAND     PA   PUBLIC

&&

MMD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:33 AM EDTSevere Thunderstorm WarningCTPHuntingdon27 min
Jul 29, 5:52 AM EDTFlash Flood WarningCTPLancaster3 hr
Jul 29, 8:13 AM EDTSevere Thunderstorm WarningCTPLancaster62 min
Jul 29, 8:41 AM EDTFlash Flood WarningCTPLancaster3 hr
Jul 29, 12:19 PM EDTSevere Thunderstorm WarningCTPFranklin56 min
Jul 29, 3:23 PM EDTSevere Thunderstorm WarningCTPMifflin44 min
Jul 29, 4:05 PM EDTSevere Thunderstorm WarningCTPCentre44 min
Jul 29, 4:47 PM EDTSevere Thunderstorm WarningCTPUnion58 min
Jul 29, 5:07 PM EDTSevere Thunderstorm WarningCTPNorthumberland53 min
Jul 29, 6:53 PM EDTSevere Thunderstorm WarningCTPLebanon67 min
Jul 29, 7:14 PM EDTSevere Thunderstorm WarningCTPFranklin46 min
Jul 29, 7:51 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry54 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.